Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Persson, Lars-Erik

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 6

Number of views:
This page:2060
Abstract pages:1621
Full texts:590
References:152
E-mail: ,

http://www.mathnet.ru/eng/person54098
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/138275

Publications in Math-Net.Ru
2021
1. L. Nikolova, L.-E. Persson, S. Varošanec, “Refinement of continuous forms of classical inequalities”, Eurasian Math. J., 12:2 (2021),  59–73  mathnet  isi  scopus
2017
2. S. Abramovich, L.-E. Persson, “Fejér and Hermite–Hadamard Type Inequalities for $N$-Quasiconvex Functions”, Mat. Zametki, 102:5 (2017),  644–656  mathnet  mathscinet  elib; Math. Notes, 102:5 (2017), 599–609  isi  scopus
2016
3. Lars-Erik Persson, Guldarya E. Shambilova, Vladimir D. Stepanov, “Weighted Hardy type inequalities for supremum operators on the cones of monotone functions”, J. Inequal. Appl., 2016:237 (2016),  0  mathnet  mathscinet  isi  scopus
2015
4. L.-E. Persson, G. E. Shambilova, V. D. Stepanov, “Hardy-type inequalities on the weighted cones of quasi-concave functions”, Banach J. Math. Anal., 9:2 (2015),  21–34  mathnet  mathscinet  zmath  isi  elib  scopus
2014
5. A. Gogatishvili, L.-E. Persson, V. D. Stepanov, P. Wall, “Some scales of equivalent conditions to characterize the Stieltjes inequality: the case $q<p$”, Math. Nachr., 287:2 (2014),  242–253  mathnet  mathscinet  zmath  isi  scopus
6. L.-E. Persson, O. V. Popova, V. D. Stepanov, “Weighted Hardy-type inequalities on the cone of quasi-concave functions”, Math. Inequal. Appl., 17:3 (2014),  879–898  mathnet  mathscinet  zmath  isi  scopus
2012
7. A. Gogatishvili, L.-E. Persson, V. D. Stepanov, P. Wall, “On scales of equivalent conditions characterizing weighted Stieltjes inequality”, Dokl. Akad. Nauk, 447:1 (2012),  13–14  mathnet  mathscinet  zmath; Dokl. Math., 86:3 (2012), 738–739  isi  scopus
8. L. S. Arendarenko, R. Oinarov, L.-E. Persson, “On the boundedness of some classes of integral operators in weighted Lebesgue spaces”, Eurasian Math. J., 3:1 (2012),  5–17  mathnet  mathscinet  zmath
2011
9. G. A. Chechkin, Yu. O. Koroleva, L.-E. Persson, P. Wall, “A new weighted Friedrichs-type inequality for a perforated domain with a sharp constant”, Eurasian Math. J., 2:1 (2011),  81–103  mathnet  mathscinet  zmath
10. A. N. Kopezhanova, E. D. Nursultanov, L.-E. Persson, “On Inequalities for the Fourier Transform of Functions from Lorentz Spaces”, Mat. Zametki, 90:5 (2011),  785–788  mathnet  mathscinet; Math. Notes, 90:5 (2011), 767–770  isi  scopus
2010
11. A. N. Kopezhanova, L.-E. Persson, “On summability of the Fourier coefficients in bounded orthonormal systems for functions from some Lorentz type spaces”, Eurasian Math. J., 1:2 (2010),  76–85  mathnet  mathscinet  zmath
2009
12. V. D. Stepanov, L.-E. Persson, O. V. Popova, “Two-sided hardy-type inequalities for monotone functions”, Dokl. Akad. Nauk, 429:2 (2009),  159–162  mathnet; Dokl. Math., 80:3 (2009), 814–817  isi  scopus

2017
13. L.-E. Persson, “The way to the top of science of Professor R. Oinarov”, Eurasian Math. J., 8:2 (2017),  9–21  mathnet  isi

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021